Stability and law of large numbers for sums of a random number of random variables

Szász, Domonkos: Stability and law of large numbers for sums of a random number of random variables. Acta scientiarum mathematicarum, (33) 3-4. pp. 269-274. (1972)

[img] Cikk, tanulmány, mű
math_033_fasc_003_004_269-274.pdf

Download (853kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1972
Volume: 33
Number: 3-4
Page Range: pp. 269-274
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 274. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14363

Actions (login required)

View Item View Item